Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Severe constipation, solid bowel movements with mucus, dark stools with black and white spots. Cause of worry?

for the past 6-7 months, possibly longer, i have had severe constipation issues when i am able to have a bowel movement it is rock solid with mucus and is very dark colored with white and black spots in it, should i make appt with my doctor for this issue? Is it something to worry about? I do have a good diet as well lots of water, fruits, and vegtables. Please advise.
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
That is a disorder of chronic constipation that occurs due to lifestyle or Gastrointestinal Factors.
If you are having dark coloured stools than have Stool for routine tests to check for any blood in it.
For constipation you should have plenty of water with lot of fibrous diet such as vegetables.
Take syrup Lactulose 30 ml every night to relieve constipation.

I hope I am sucessful in solving your query If you have further you can ask me.
Take care
Dr. Azhar Sattar
Answered: Sun, 27 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor